MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC X-TACK¿ ENDOSCOPIC HELIX TACKING SYSTEM

APOLLO ENDOSURGERY, INC X-TACK¿ ENDOSCOPIC HELIX TACKING SYSTEM
Model Number XTACK-160-H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ischemia (1942)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported - the patient was bleeding which required hospital stay and was admitted to the icu.It was reported that the patient stopped taken his mediciation the day prior to the original procedure.The event happed days after the original procedure with no issues during the endoscopy.The patient is doing well.
 
Additional Manufacturer Narrative
Combined medwatch submitted to the fda on 23/oct/2023.A review of the device labeling notes the following: the current x-tack¿ endoscopic helix tacking system instructions for use (ifu) addressed the known and potential events of "vessel damage / bleeding; ischemia; other (hospitalization " as follows: warnings: verify compatibility of endoscope size, endoscopic instruments and accessories and ensure performance is not compromised.Ensure endoscope is clean, dry, and free of lubricants prior to device installation.Ensure all endoscopic scopes, including scope channels, are in good working condition prior to use.Note: ensure the suture is not captured between the backer card and bracket.If required, create suture slack by pulling proximal end of the suture and allow to work through helix tacks.To reduce suture slack, pull suture tail in opposing direction.Note: ensure suture slack between scope channel funnel and backer card is not wrapped around device catheter prior to attaching to scope bracket.Note: should the suture become wrapped around catheter after backer card attachment, it will resolve itself once catheter is removed for helix tack re-loading.Additional information: a device history record (dhr) review is pending for reporting purposes.There were no other complaints in the apollo database against this lot number and this allegation, af04884.The subject product met all specifications and requirements in effect at the time of manufacture.Device evaluation summary: assessment of the device involved in this complaint was not possible, and it has not been possible to determine the root cause for this event.

Brand Name
X-TACK¿ ENDOSCOPIC HELIX TACKING SYSTEM
Common Device Name
ENDOSCOPIC HELIX TACKING SYSTEM
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC
1120 s. captail of texas hwy
bldg 1, ste 300
austin 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA, SRL
coyol free zone
building b 13.3
alajuela, cs CRI
CS   CRI
Manufacturer Contact
adriana russell
1120 s. captail of texas hwy
bldg 1, ste 300
austin 78746
5122795114
MDR Report Key17987558
Report Number3006722112-2023-00213
Device Sequence Number15268802
Product Code OCW
UDI-Device Identifier10811955020763
UDI-Public(01)10811955020763(17)20230125(11)20200125(10)AF04884
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Device Catalogue NumberXTACK-160-H
Device Lot NumberAF04884
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight106 KG